# SDR CALA2024090300536

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 86,642 hours, 17,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING EA 5310-04550 REV D SKIN AND BULKHEAD OUTER CHORD INSPECTION, A CRACK WAS FOUND IN THE SKIN AREA AT STA 1725 STR 7R. IT WAS INSPECTED ON L/P 8986284. RII INSPECTED AND OKAY TABLE III IS 37500 FLIGHT CYCLES AFTER AIRCRAFT DELIVERY OR 6000 CYCLES AFTER REPAIR INSTALLATION, WHICHEVER COMES LATER. CURRENT CYCLES IS 17461. REPEAT INSPECTIONS IS 6000 FLIGHT CYCLES. CATEGORY B REPAIR ACCOMPLISHED ON CRACK AT FUSELAGE SKIN AT STA 1725 STR 7R PER SRM 53-80-01-2R-5. INSPECTION THRESHOLD PER REF SRM 53-80-01-2R-5: INSPECTION THRESHOLD PER TABLE III IS 37500 FLIGHT CYCLES AFTER AIRCRAFT DELIVERY OR 6000 CYCLES AFTER REPAIR INSTALLATION, WHICHEVER COMES LATER.
